# SDR YENA2025101401021

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N992JB
- Make and model: Airbus A321-231
- Aircraft serial: 08178
- Aircraft time: 31,621 hours, 6,262 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1189, JFK-SAN. "ELECTRICAL ODOR FROM CENTER PEDISTAL ( EXTRACT FAN - NO AVNCS SYS FAULT ECAM CAUTION ); ITEM DEFERED IN ERROR LOG PAGE 4492949 ITEM 1 WAS TROUBLESHOT PER TSM 24-00-00-810-823-A FOUND AVIONICS EXTRACTOR FAN FIN 18HQ BAD R & R OPS CHECK GOOD AT THIS TIME AND BITE CHECK NO FAULTS AND NO ELECTRICAL ODOR AT THIS TIME REF AMM 21-26-51 REPLACED AVIONICS FILTER"
